Communications in Mathematical Physics

The finite group velocity of quantum spin systems

Elliott H. Lieb and Derek W. Robinson

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 28, Number 3 (1972), 251-257.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103858407

Mathematical Reviews number (MathSciNet)
MR0312860

Subjects
Primary: 82.46

Citation

Lieb, Elliott H.; Robinson, Derek W. The finite group velocity of quantum spin systems. Comm. Math. Phys. 28 (1972), no. 3, 251--257. https://projecteuclid.org/euclid.cmp/1103858407


Export citation